# SDR AALA2019082659082

- Difficulty date: August 6, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR SUPPORT (INTERCOSTAL) AT FR 1200 TO FR 1220. REPLACED INTERCOSTAL PER BOEING PRINT 146N5180 AND AARD 51-00-05.
